|Share Our Stories! - Click Here|
Imodium (Loperamide) Has No Label Aspartame
By Dr. Betty Martini, D.Hum.
Be warned that Imodium's generic, Loperamide, contains aspartame without labeling. Imodium is a product to control diarrhea. Instead with aspartame its causing more diarrhea, #7 on FDA's report: http://www.mpwhi.com/ 92_aspartame_symptoms.pdf The FDA declares Loperamide is causing cardiac problems and death.
In FDA fashion to protect the aspartame industry comes this release: "FDA cracks down on people using Imodium to get high!" All this business about it being an opioid may make people wonder but its different than most opioids in that it does not usually pass through the blood brain barrier. This means loperamide has no effect on the opioid receptors in the brain which is how other opioids achieve their pain relieving and euphoric properties. Loperamide acts on opioid receptors in the digestive system to slow down the intestines relieving symptoms of diarrhea. You would have to use high doses to overwhelm the system and cross the blood brain barrier where it can bind to the opioid receptors.
Soon grocery stores and pharmacies began to ration Loperamide stating you could buy only one packet at a time. How many deaths have been caused by these products without aspartame labeling? Then the sugar industry petitioned the FDA to have manufacturers to list "sweetener" if artificial sweeteners were in a product.
I suspect that someone in the aspartame industry told FDA to use this excuse to coverup the fact aspartame triggers cardiac problems and death. Change in heart rate is #15 on the FDA's list as well as death. Aspartame causes an irregular heart rhythm, interacts with cardiac medication, damages the cardiac conduction system and causes sudden death. ("Aspartame Disease: An Ignored Epidemic" by the late world expert, H. J. Roberts, M.D.) Here are several articles by aspartame experts writing about aspartame and sudden cardiac death: http://www.mpwhi.com/ aspartame_and_sudden_death.htm
By law, aspartame requires a PKU warning for phenylketonurics who can't metabolize aspartame. Many times it's hidden under "natural flavors" and "inactive ingredients" https://www.aol. com/article/lifestyle/2019/04/ 04/the-truth-about-the- inactive-ingredients-in-your- medications/23706436/ or not at all like in Loperamide. The FDA instead of stopping the manufacturers from poisoning the public become their excuser publishing misinformation.
The FDA told me they didn't have to answer my emails, so here's a couple more questions:
(1) Why would anyone who wanted to get high go looking for anti-diarrhea medication?
(2) Why would a drug company put aspartame marketed as a sweetener in a tablet you don't taste, but only swallow?
(3) Since some at FDA admitted in 2009 to past president Obama their corruption why has their been no action taken to protect the people? https://www. modernhealthcare.com/article/ 20090109/NEWS/301099983/fda- scientists-complain-to-obama- of-corruption
Anyone who has used aspartame knowingly or unknowingly can become chemically hypersensitive, the reason many victims carry epi-pens to stop reactions. Aspartame is a deadly poison. I'm a victim myself and when given a drug with Vanillin in the hospital immediately had a heart attack. Vanillin has been shown to interact with aspartame and I've sent these studies to FDA. Worse it's genetically engineered with it. What does the FDA do but approve Advantame which is a half a molecule of aspartame and half a molecule of Vanillin. Expect more disability and death. Opioids and aspartame fiercely interact. According to one physician aspartame is in all generic gastrointestinal drugs.
With the corona plague consider the fact that aspartame can stop you from breathing: https://rense.com/ general96/aspartame-inflames- coronavirus.php I have stopped breathing 4 times from unknowingly getting aspartame. In an effort to prevent what happened to me from happening to others I took the chapter on aspartame and drug interaction from the medical text and wrote a hospital report making them responsible if they give the patient aspartame when its listed under allergies. http://www.mpwhi. com/aspartame_hospital_form. htm Don't go to the hospital without it.
I've been poisoned by Loperamide as well. We live in a different world today mass poisoned by aspartame. Please check your labels or the Internet for any medication because the FDA considers itself above the law and is allowing this toxin to be in food and drugs unlabeled.
Dr. Betty Martini, D.Hum, Founder
Mission Possible World Health Intl
More information on www.wnho.net , Aspartame Toxicity Center, www.holisticmed.com/ aspaetame